Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 4056016, 11 pages
https://doi.org/10.1155/2017/4056016
Research Article

Random Fuzzy Differential Equations with Impulses

Faculty of Mathematical Economics, Banking University of Ho Chi Minh City, Ho Chi Minh City, Vietnam

Correspondence should be addressed to Ho Vu; nv.ude.hub@huv

Received 9 April 2017; Accepted 27 April 2017; Published 19 June 2017

Academic Editor: Omar Abu Arqub

Copyright © 2017 Ho Vu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the random fuzzy differential equations (RFDEs) with impulses. Using Picard method of successive approximations, we shall prove the existence and uniqueness of solutions to RFDEs with impulses under suitable conditions. Some of the properties of solution of RFDEs with impulses are studied. Finally, an example is presented to illustrate the results.